Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Avelox

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-03-2005, 06:00 AM
John
Guest
 
Posts: n/a
Default Avelox

My doctor put me on avelox for a sinus infection. One a day for ten days. I quit after the 5th day because of a really nervous feeling inside. One I never felt before and I almost started smoking again because I felt like my nerves were shot. Seen the doctor five days after I stopped the avelox and he said it was a reaction to it. Three days later I was still feeling the same or worse and bought a pack of smokes on my way to work. Worked half a day and had to leave because my nerves were so goofed up. It was the worst feeling I've ever known and thought I was actually flipping out on the inside. Went back to the doc and he put me off work for 5 days and said I was going to have to ride it out. I will never ever take avelox again. Take this med. at your own risk. Its been 17 days since my last dose of avelox and still feeling the effects but not as intense or as often. I'm proof that this drug can affect your central nervous system and put you on the scariest ride of your life. Beware
Reply With Quote
  #2  
Old 01-14-2008, 01:06 AM
Ishmael
Guest
 
Posts: n/a
Default Avelox

dude i went through the same ****. i was on it for a sinus infection and i was feelin the normal anxiety, not being able to get to sleep, but I brushed it off. I was on my 3rd day, woke up and took it then sat on the couch, drifted off and when i awoke i had this feeling like something was way wrong. Reality felt like it was closing in, i could not think, felt like i was brain dead like if you have ever passed out from giving blood but i was concious. I felt unexplained terror, and like i had lost my mind, lost who i was,lost what reality was and there was nothing i could do. It was like a disease was inside of my body taking over. I didnt call for an ambulence because i couldn't comprehend how to or even if it would solve anything so i just sat there accepting my doomed fate with tears running down my face, this was it for me. And then suddenly i started coming out of it and calming down and remembering who i was and got my grasp on reality back. This was all in the total of about 25 minutes id say. Now at first i didn't realize it was because of the avelox. I figured i had some osrt of episode (which ive never had before) or a seizure (never had one) or had temporaraly lost my mind! I started looking on teh computer later that day and i found this website and was 1) shocked at everyones INSANE reactions with this drug and 2) relieved because i had no explination of what had happened. Now i will admit i didn't drink the 2 glasses of water but i mean i wasn't planing on that happening. It changed my whole outlook on medicine. i dont trust any of those chemicals now and maybe it was a blessing it happened because who knows what the long term affect of all these chemicals the FDA approves to go in our bodies! Id rather smoke a bag of grass then take that **** again. **** the FDA
Reply With Quote
  #3  
Old 05-12-2008, 06:58 PM
Carol
Guest
 
Posts: n/a
Default No Subject

I was prescribed this horrible drug for sinus/bronchitis. The first day I vomited five times very forceful I thought it was the steroid shot they gave me. Then the halluncinations, horrible dense feeling and total shot nerves began. I took it for 7 days and stopped. I could not eat, I could not think and just felt horrible. When I went back they put me on Augmentum which I am not taking. I am letting everything get out of my body. This medicine is of the Chemo family of drugs...so why was I on it? I truly think this stuff could kill you and you wouldn't care because you are so sick. I hope it is taken off the market so others do not suffer. I have been off of it for 4 days and still feel it. I pray it all goes away.
Reply With Quote
  #4  
Old 09-13-2008, 10:56 PM
Atmat Atmat is offline
Junior Member
 
Join Date: Sep 2008
Posts: 2
Default

I am so glad I found this website. You all had the same feelings I had while on this antibiotic. I'm not crazy! Thanks!
Reply With Quote
  #5  
Old 11-10-2008, 05:47 AM
kennrr kennrr is offline
Junior Member
 
Join Date: Nov 2008
Posts: 1
Default

I took avelox and felt like I have gotten poisoned. It should be taken off the shelves. It is a very evil drug in my opinion. I took this avelox one pill and then I started to faint, and came two about 15 minutes later after I started to crawl. I stopped taking it after the first pill. I had diarrhea about 12 times in 2 days from it. My infection was not gone, so I took something that would cure me. Good old garlic cloves at least 6 cloves worked a lot better than avelox.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:04 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.